Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Diabetic. No interest in sexual activities, whitish vision. Taking volix. Side effect?

sir good after noon sir i am 55+ and taking below medicines for diabetes 1 tripride 2 once a day at noon after ffd 2 1 volix..03 i tab as above For b p iam taking daily in the morning at about 10.00 am 1 TAB OLMAT -H ONCE MY SUGAR LEVEL FASTING 120 PP 220 BP NORMAL ONE WEEK AGO PL ADVISE IF THERE IS ANY SIDE EFFECT OR NOT. I FEEL THAT I HAVE BECOME ALMOST NIL IN SEXUAL ACTIVITIES. PL SUGGEST ANY MEDICINE TO SUIT FOR GOOD SEXUAL ACTIVITIES . AT TIMES I FEEL SOME WHITISH COLOURED VISION AT SOME TIMES. I AM TAKING NORMAL DIET . THANKS IN ADVANCE DADHICH
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  178
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM
You are 55 year Hypertensive and Diabetic type II duration of ailments is not clear, your problem is ED (Erectile Dysfunction) which could be organic due to vascular cause and autonomic neuropathy which are complication of long standing and poorly controlled cases.There is also a good chance if these problems are not there it could have psychological origin may be due to anxiety, stress and so on.
It is good that your BP is normal and sugar are nearly controlled but need some more fine tuning.
If your cardiac status is normal and if not tested get ECG and Stress test and Echocardiography, if every thing is fine then drugs like Sildenafil or tadalafil may be given by your physician with good success rate along with counselling about stress and anxiety if any.
If you follow correct way to use such medicine you will be able to enjoy life once again, be positive and hopeful.
Please also take care of your diet and exercise which will also help you.
please take care
Best of Luck.
Answered: Tue, 12 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor